# SDR UIEA2021041900935

- Difficulty date: April 17, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,936 hours, 25,504 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: ASP4560
- Part serial: 1790
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD FUEL PUMP EICAS MSG ON FINAL( TRANSFERRED TO MDDR 145506 IAW MEL 28-22-01, CAT C.  REMOVED AND REPLACED FWD FUEL PUMP PRESSURE SWITCH IAW AMM 28-42-01. OPS AND LEAK CHECKS GOOD. THIS CLEARS MDDR 145506. MCC NOTIFIED. PLACARDS REMOVED. CW 23:54Z )
